# SDR USAA2013071200007

- Difficulty date: July 6, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,988 hours, 41,222 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Part serial: AW332
- Condition: Eroded
- Location: Rudder
- Part time: 29,673 hours, 18,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - 17 AREAS OF EROSION TO COMPOSITE TO RT SIDE OF RUDDER SKIN FROM RUDDER STA 0.00 TO STA 234.89.  REPLACED RUDDER IAW JC 03C70827007.
